# SDR AALA202401053506

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 63,550 hours, 25,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT OVER DOOR L2 REPORTED INOPERATIVE. RESECURED CONNECTOR D40044P.
